# SDR SWAA2021062435218

- Difficulty date: March 31, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SCUFF PLATE FOR AFT CARGO BAY IS CRACKED / REPAIRED AFT CARGO BAY FWD SCUFF PLATE IAW EA 1-A53-2076 REV 11
